# SDR SWAA2022041882857

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL10. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9.;[02] REMOVED STIFFENER AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL10;IAW SRM 51-10-02-OG-0.;[03] LOCATED AND DRILLED NEW STIFFENER WITH P/N 147A7221Y32;LOT#1485471-1;PO#861006;IAW SRM 51-10-05;AND DWG#147A7221 REV D.OK TO INSTALL.;[04] VERIFIED DRILL UP; IAW SRM 51-10-05;AND DWG#147A7221 REV D.OK TO INSTALL.;[05] INSTALLED STIFFENER AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL10.IAW SRM 51-40-02 AND DWG#147A7221 REV D.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[06] CORRECTION AT CORRECTIVE ACTION 3 HAS TO BE P/N 147A7221-32; LOT#1485029-1; PO#860513.;[07] ALL MAINTENANCE ACTION ARE COMPLETE REQUIRE FINAL BUYOFF.;[08] VERIFIED ITEM 5 CORRECTIVE ACTIONS.;[09] VERIFIED ITEMS 6;7 CORRECTIVE ACTIONS.
